# SDR N93A03222010

- Difficulty date: March 22, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Gulstm GIV
- Aircraft serial: 1436
- Aircraft time: 7,721 hours, 3,767 cycles
- Engine: Rroyce TAY6118
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1159P2005989
- Condition: Broken
- Location: Lt Engine
- Part time: 7,721 hours, 3,767 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT THROTTLE IS LOOSE AND INOPERATIVE.  MX FOUND LT THROTTLE CABLE BROKEN UNDER FLOOR IN AFT LAV JUST FWD OF WHERE CABLE TURNS UPWARD AT AFT LAV AFT WALL. CABLE APPARENTLY HAD BEEN FRAYING ON STRUCTURE PRIOR TO BREAKING.
